# SDR MWEA00926

- Difficulty date: October 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL AND LIGHT CORROSION ON FUSELAGE SKIN AT LOWER EDGE MATCHING SURFACE FOR AFT ADF ANTENNA PANEL STATION 756 TO 813.  FABRICATED AND INSTALLED SKIN REPAIR.
